Contemporary Mathematics, Volume 2 Issue 4 (2021), 246-417 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Extending the Convergence of Two Similar Sixth Order Schemes for Solving Equations under Generalized Conditions
by Ioannis K. Argyros,George Santhosh ,Argyros Christopher I.
Abstract: The applicability of two competing efficient sixth convergence order schemes is extended for solving Banach space valued equations. In previous works, the seventh derivative has been used not appearin...
Open Access Research Article PDF
Extending the Applicability and Convergence Domain of a Fifth-Order Iterative Scheme under Hölder Continuous Derivative in Banach Spaces
by Sharma Debasis,Parhi Sanjaya Kumar,Sunanda Shanta Kumari
Abstract: The most significant contribution made by this study is that the applicability and convergence domain of a fifth-order convergent nonlinear equation solver is extended. We use Hölder condition on the...
Open Access Research Article PDF
On Global Inversion Theorems in the Plane
by Ding Hong
Abstract: ...
Open Access Research Article PDF
Construction of Brauer-Severi Varieties
by Lorenzo García Elisa
Abstract: In this paper, we give an algorithm for computing equations of Brauer-Severi varieties over fields of characteristic 0. As an example, we show the equations of all Brauer-Severi surfaces defined over ...
Open Access Research Article PDF
Global Solutions for the Kuramoto-Sivashinsky Equation Posed on Unbounded 3D Grooves
by Larkin N.A.
Abstract: Initial boundary value problems for the three-dimensional Kuramoto-Sivashinsky equation posed on unbounded 3D grooves (that may serve as mathematical models for wildfires) were considered. The existen...
Open Access Research Article PDF
An Existence Result for a Class of Coupled Polyharmonic Systems
by Ben Yahia Zeineb,Zine El Abidine Zagharide
Abstract: This work deals with the existence of positive continuous solutions for a nonlinear coupled polyharmonic system. Our analysis is based on some potential theory tools, properties of functions in the Ka...
Open Access Research Article PDF
Existence of Solutions for a Quasilinear System with Gradient Terms
by S. Tavares Leandro
Abstract: In this paper, it is considered the existence of solutions for a quasilinear system involving the p-Laplacian operator and gradient terms. The approach is based on sub-supersolution arguments and the ...
Open Access Research Article PDF
Seven Hundreds of Exotic ₃F₂-Series Evaluated in π, √2 and log(1 + √2)
by Chu Wenchang
Abstract: By means of the linearization method, a nonterminating exotic 3F2-series with five free integer parameters is reduced to particular instances of a known Ω (x, y) function. With a help of the Kummer ...
Open Access Research Article PDF
Retraction: [Numerical Solution to Unsteady One-Dimensional Convection-Diffusion Problems Using Compact Difference Schemes Combined with Runge-Kutta Methods]
by Zhu Zhenwei,Chen Junjie
Abstract: Retraction Note: Volume 3, Issue 3, CM-1691   DOI: https://doi.org/10.37256/cm.3320221691     The convection-diffusion equation is of primary importance in understanding transport phenomena within ...
Open Access Research Article PDF
The Net Laplacian Spectra of Signed Complete Graphs
by Ou Li,Hou Yaoping,Xiong Zhuang
Abstract: ...
Open Access Research Article PDF